Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A Knowledge Measure with Parameter of Intuitionistic Fuzzy Sets"
written by Zhenhua Zhang, Shenguo Yuan, Jing Zhang, Chao Ma, Jinhui Xu, Xiaolong Lin,
published by Applied Mathematics, Vol.9 No.7, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top